# SDR SWAA2021073088882

- Difficulty date: June 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT INTERNAL MAIN CABIN BEAR STRAP STA 294.5 JUST BELOW STR 8-R; CRACK LENGTH :2.362' / [01] STRIPPED PAINT AT THE REPAIR AREA OF R-1 UPPER FWD. CORNER; STA. 294.5; S-8R; CUT AND REMOVED DAMAGE PART OF THE BEAR STRAP PER B737-700 SRM 53-10-01-2R-6 PARAGRAPH 4.C; FIG 202; REPAIR 6; [18] VERIFIED STEPS 16AND STEP 17.; [19] CONTINUED FABRICATION OF REPAIR PARTS (DOUBLER &TRIPLER ) PER B737-700 SRM 53-10-01-2R-6 REPAIR 6; [20] VERIFIED STEP 19; [21] VERIFIED STEP 19; [22] OK TO TREAT AND PRIME BEARSTRAP AND FUSELAGE SKIN; [23] TREATED AND PRIMED BEARSTRAP TRIM OUT EDGES AND FUSELAGE SKIN PER B737-700 SRM 51-20-01-OG-0; [24] COMPLETED FABRICATION OF REPAIR PARTS DOUBLER MATERIAL USED 2024-T3 CLAD 0.100 IN; TRIPLER MATERIAL USED 2024-T3 CLAD 0.063 INSTARTED INSTALLATION OF REPAIR PARTS PER B737-700 SRM 53-10-01-2R-6; REPAIR 6 AND SRM 51-40-02-0G-0; [45] VERIFIED STEP 44; [46] CONTINUE INSTALLATION OF REPAIR PARTS PER B737-700 SRM 53-10-01-2R-6; REPAIR 6 AND SRM 51-
